# SDR 07FDEA01565

- Difficulty date: April 24, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 80,201 hours, 33,026 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 488-495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL NR 6 CRACKS ON LT VERTICAL BULKHEAD FROM STA 488 TO 495 FROM Z=-60 AT Z=-65, REPAIR IAW SRM 53-40-00 VOL 1.
